| Catalog Number |
72204725 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device is foggy due to it has water inside the coupler.No patient injury or significant delay were reported.The procedure was completed with the same device.
Event or Problem Description
It was reported that the device is foggy due to it has water inside the coupler.No patient injury or significant delay were reported.No back up device was available.
Event or Problem Description
It was reported that, during an unknown surgery, the coupler was noticed as foggy because there was water inside of the device.It is unknown how the procedure was completed as there was not any back up device available.No patient injury or significant delay were reported.
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the device has a foggy view.A visual inspection was performed and showed the camera coupler leaked.The point of entry for the moisture is on the proximal window brazing joint.The window also has fractures in the sapphire.A supplier corrective and preventative action was opened to address the leaking failure.A process change was completed.This serial number (b)(6) was manufactured before the change.Smith and nephew will continue to monitor this failure.